# SDR DL757972109

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Crack
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AND BEAR STRAP WERE FOUND CRACKED AT THE LOWER HINGE CUTOUT OF THE R2 DOOR CUTOUT.  THE DAMAGE IN THE BONDED SKIN ASSEMBLY AND IN THE BEAR STRAP IS CUT OUT.  A REPAIR IS INSTALLED PER ERA 330838-14.
